# SDR 2000UALA00590

- Difficulty date: October 11, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 22,056 hours, 7,621 cycles
- Engine: Iae V2527A5
- Engine time: 18,384 hours, 6,418 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE SHUTDOWN DUE TO LOSS OF OIL PRESSURE.  *S/D*  AIRCRAFT HAD DEFECTIVE ENGINE REPLACED WITH SERVICEABLE ENGINE.  ENGINE IS AT OUTSIDE VENDOR SHOP VISIT FOR DETERMINATION OF CAUSE.  PRELIMINARY RESULTS SHOW FAILED GEAR IN THE MAIN GEARBOX.
